Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Treatment for central retinal vein occlusion?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1039 Questions
i'm having a crvo for my right eyes.. because of high cholestrol .. the reading of my eyes still 6/9.. so what is the best treatment for this? now taking aspirin and cholestrol since last october 2012.. and last two week start taking acid folic.. already tested for thrombophilia and lupus anticoagulant.. but all are negative
Posted Mon, 14 Jan 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 46 minutes later
thanks for sending your query to us.
The picture is definetly crvo.This happens when central artery while crossing the vein presses upon it ,because it has become hard,and blocks the blood flowing in.You are lucky to have a good vision.In inetial few hours this block can be opened by going in the vessel and opening it.
What you have to do now is to keep your blood parameters normal.
Lifestyle management like exercises and diet to help controlcholestrol.
Keep things under control as you are a young person.Keep a close watch on your blood chemistry and have regular follow up.
Do get back to me in case of any query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor